# SDR 03FDEA00104

- Difficulty date: February 3, 2003
- Submitted: February 5, 2003
- Operation: Air carrier
- Aircraft: N268FE
- Make and model: Boeing 727-200
- Aircraft serial: 21674
- Aircraft time: 43,982 hours, 26,009 cycles
- Engine: Pwa JT8D*
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

N01056) CORROSION AT BS 1070, WL 208, RBL 30  UPPER SURFACE ON FLOORBEAM.  FOUND PREVIOUS REPAIR TO BE OUT OF LIMITS IAW SRM 53-10-1.  FABRICATED NEW REPAIR ANGLE AND FILLER FROM BAC 490-2883 7075T6 .090"  LOT NR 179279 AND BAC 1505-100880, LOT NR458274.    INSTALLED REPAIR PARTS,  ALL DONE IAW SRM 53-10-8 AND 51-30-2.
